Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 1, NWS San Angelo, TX

September 28, 2012Coke County, Texas

NWS San Angelo, TX issued this river flood warning at Sep 28, 2012, 4:05 PM CDT for Coke County, Texas. It took effect at Sep 29, 2012, 7:00 AM CDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2012, 4:05 PM CDT (21:05 UTC)
In effect from
Sep 29, 2012, 7:00 AM CDT
Expired
Oct 1, 2012, 7:30 AM CDT
In force
49 hr
Issued by
NWS San Angelo, TX
Flood severity
Minor

County Coke County, TX

The radar

The San Angelo radar (KSJT), 58 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) above Silver (SILT2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08123850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WGUS44 KSJT 282105
FLWSJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
405 PM CDT FRI SEP 28 2012

...THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY

HEAVY RAINFALL DURING THE EARLY MORNING HOURS OVER BEALS CREEK 
UPSTREAM OF SILVER HAS GENERATED A FLOOD WAVE THAT WILL CONTINUE 
DOWNSTREAM ALONG THE COLORADO RIVER.  THE COLORADO RIVER ABOVE 
SILVER IS FORECAST TO RISE ABOVE ACTION STAGE OF 13 FEET EARLY
SATURDAY MORNING AND CREST ABOVE FLOOD STAGE AT 17 FEET LATE 
SATURDAY EVENING.  THESE FLOODWATERS WILL CONTINUE DOWNSTREAM 
TO E V SPENCE RESERVOIR.

THIS FORECAST WILL BE UPDATED AS NEEDED TO REFLECT CHANGES FROM 
ONGOING RAIN  AND OBSERVATIONS FROM STREAMFLOW STATIONS 
UPSTREAM OF SILVER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES UNDER 
CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.


&&

TXC081-291205-
/O.NEW.KSJT.FL.W.0001.120929T1217Z-120930T1850Z/
/SILT2.1.ER.120929T1217Z.120930T0000Z.120930T0650Z.NO/
405 PM CDT FRI SEP 28 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER ABOVE SILVER.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 2.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 17.7 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.

$$
8 follow-up statements
572 
WGUS84 KSJT 290206
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
906 PM CDT FRI SEP 28 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

HEAVY RAINFALL EARLIER TODAY OVER BEALS CREEK UPSTREAM OF SILVER HAS
GENERATED A FLOOD WAVE THAT WILL CONTINUE DOWNSTREAM ALONG THE COLORADO
RIVER. AS OF 8 PM...THE COLORADO RIVER ABOVE SILVER IS CURRENTLY AT 3.6
FEET AND IS FORECAST TO RISE ABOVE ACTION STAGE OF 13 FEET AROUND 2 AM 
SATURDAY. THE RIVER IS FORECAST TO CREST ABOVE FLOOD STAGE AT 17 FEET 
AROUND 7 AM SATURDAY MORNING. THESE FLOODWATERS WILL CONTINUE DOWNSTREAM
TO E V SPENCE RESERVOIR. 

THIS FORECAST WILL BE UPDATED AS NEEDED TO REFLECT CHANGES FROM 
ONGOING RAIN  AND OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM
OF SILVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.


&&

TXC081-291706-
/O.EXT.KSJT.FL.W.0001.120929T0928Z-120930T1006Z/
/SILT2.1.ER.120929T0928Z.120929T1200Z.120929T2206Z.NO/
906 PM CDT FRI SEP 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT.
* AT  8:00 PM FRIDAY THE STAGE WAS 3.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 17.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.

$$
275 
WGUS84 KSJT 290715
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
215 AM CDT SAT SEP 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

HEAVY RAINFALL OVER THE PAST 12 TO 18 HOURS HAS RESULTED IN
FLOODING ALONG THE COLORADO RIVER. HEAVY RAINFALL UPSTREAM OF BEALS
CREEK IN MITCHELL COUNTY GENERATED A FLOOD WAVE YESTERDAY THAT WILL
CONTINUE DOWNSTREAM...AFFECTING THE COLORADO RIVER NEAR SILVER
OVERNIGHT AND INTO SATURDAY. AS OF 1 AM...THE COLORADO RIVER ABOVE
SILVER IS RUNNING AT 9.9 FEET AND IS FORECAST TO RISE ABOVE THE
ACTION STAGE OF 13 FEET BY 5 AM THIS MORNING...EVENTUALLY CRESTING
NEAR 17.5 FEET EARLY THIS AFTERNOON. THESE FLOODWATERS WILL CONTINUE
DOWNSTREAM TO E.V. SPENCE RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.

&&

TXC081-292215-
/O.EXT.KSJT.FL.W.0001.120929T1200Z-120930T1648Z/
/SILT2.1.ER.120929T1200Z.120929T1800Z.120930T0448Z.NO/
215 AM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* FROM THIS MORNING TO SUNDAY MORNING.
* AT  1:00 AM SATURDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE AROUND 10 PM TONIGHT.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.

$$
902 
WGUS44 KSJT 291234
FLWSJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
734 AM CDT SAT SEP 29 2012

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN TEXAS...
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY

HEAVY RAINFALL OVER THE PAST 18 TO 24 HOURS HAS RESULTED IN
FLOODING ALONG THE COLORADO RIVER. HEAVY RAINFALL UPSTREAM OF BEALS
CREEK IN MITCHELL COUNTY GENERATED A FLOOD WAVE YESTERDAY THAT WILL
CONTINUE DOWNSTREAM...AFFECTING THE COLORADO RIVER NEAR SILVER. AS OF
7 AM...THE COLORADO RIVER ABOVE SILVER IS RUNNING AT 17.6 FEET AND
IS FORECAST TO RISE ABOVE MODERATE FLOOD STAGE...CRESTING NEAR 19
FEET EARLY THIS AFTERNOON. THESE FLOODWATERS WILL CONTINUE
DOWNSTREAM TO E.V. SPENCE RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.

&&

TXC081-300334-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-120930T1834Z/
/SILT2.2.ER.120929T0926Z.120929T1800Z.120930T0634Z.NO/
734 AM CDT SAT SEP 29 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE COLORADO RIVER ABOVE SILVER.
* AT  7 AM SATURDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET
  ON MAY 29 1971.

$$
323 
WGUS84 KSJT 291500
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
1000 AM CDT SAT SEP 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

OVERNIGHT WIDESPREAD RAIN OF TWO TO THREE INCHES HAS FALLEN UPSTREAM
OF SILVER.  THIS ADDITIONAL RAIN WILL CAUSE FLOOD WATERS ALONG THE
COLORADO RIVER TO RISE HIGHER.  THE COLORADO RIVER ABOVE SILVER IS
FORECAST TO CREST BETWEEN 19 AND 20 FEET AT NOON TODAY. 

HEAVY RAINFALL UPSTREAM OVER BEALS CREEK IN MITCHELL COUNTY GENERATED
A FLOOD WAVE YESTERDAY THAT WILL CONTINUE DOWNSTREAM...AFFECTING THE
COLORADO RIVER NEAR SILVER. THESE FLOODWATERS WILL CONTINUE
DOWNSTREAM TO E.V. SPENCE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES UNDER 
CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.


&&

TXC081-300600-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-120930T2252Z/
/SILT2.2.ER.120929T0926Z.120929T1800Z.120930T1052Z.NO/
1000 AM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* UNTIL SUNDAY AFTERNOON.
* AT  9:00 AM SATURDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 21.0 FEET...MAJOR FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND STRUCTURES WILL BE FLOODED.  ROADS AND LOW WATER 
  CROSSINGS WILL BE FLOODED AND IMPASSIBLE.

$$
786 
WGUS84 KSJT 300128
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT SAT SEP 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

THE CURRENT STAGE AT THE COLORADO NEAR SILVER IS 19.3 FEET...WHICH
IS ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO TO SLOWLY RECEDE AND
DROP BELOW FLOOD STAGE JUST AFTER 7 AM SUNDAY. THE RIVER IS THEN
FORECAT TO STEADILY FALL TO BELOW ACTION STAGE...OR 13 FEET...JUST
AFTER NOON SUNDAY. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THE COLORADO RIVER AND
UPDATE FORECASTS AS NEEDED TO REFLECT CHANGES FROM ONGOING RAIN AND
OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING 
ON EACH POINT.


&&

TXC081-301628-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-121001T0000Z/
/SILT2.2.ER.120929T0926Z.120929T1745Z.120930T1200Z.NO/
828 PM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM SATURDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.

$$
443 
WGUS84 KSJT 301349
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 AM CDT SUN SEP 30 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  COLORADO RIVER NEAR BALLINGER AFFECTING RUNNELS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

THE COLORADO RIVER WATER AT BALLINGER HAS FALLEN BELOW FLOOD STAGE 
AND THE COLORADO RIVER AT SILVER WILL CONTINUE TO FALL THROUGHOUT
TODAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING 
ON EACH POINT.

&&

TXC081-010449-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-121001T1136Z/
/SILT2.2.ER.120929T0926Z.120929T1745Z.120930T2336Z.NO/
849 AM CDT SUN SEP 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* UNTIL MONDAY MORNING.
* AT  8:00 AM SUNDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING WILL OCCUR.  OIL FIELD 
  EQUIPMENT AND RANCH LAND WILL BE FLOODED.  SECONDARY ROADS AND LOW 
  WATER CROSSINGS WILL BE IMPASSIBLE.

$$

TXC399-301419-
/O.CAN.KSJT.FL.W.0002.000000T0000Z-121001T0313Z/
/BLIT2.3.ER.120929T1704Z.120930T0145Z.120930T1140Z.NO/
849 AM CDT SUN SEP 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE COLORADO RIVER NEAR BALLINGER.
* AT  8:00 AM SUNDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:40 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OF PASTURE LAND WILL 
  OCCUR.

$$
545 
WGUS84 KSJT 010045
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
745 PM CDT SUN SEP 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER ABOVE SILVER AFFECTING COKE COUNTY 

THE LATEST STAGE AT THE COLORADO AT SILVER IS 15.24 FEET...WHICH IS
JUST ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO STEADILY FALL TO
BELOW FLOOD STAGE...WHICH IS 15 FEET...IN THE NEXT HOUR OR TWO. THE
RIVER IS THEN FORECAST TO FALL BELOW ACTION STAGE...WHICH IS 13
FEET...AROUND 6 AM MONDAY. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THE COLORADO RIVER AND
UPDATE FORECASTS AS NEEDED TO REFLECT CHANGES FROM ANY ADDITIONAL 
RAINFALL AND OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING 
ON EACH POINT.


&&

TXC081-011230-
/O.EXT.KSJT.FL.W.0001.000000T0000Z-121001T1230Z/
/SILT2.2.ER.120929T0926Z.120929T1745Z.121001T0030Z.NO/
745 PM CDT SUN SEP 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER ABOVE SILVER.
* UNTIL MONDAY MORNING.
* AT  7:00 PM SUNDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR.  OIL EQUIPMENT 
  AND RANCH LAND WILL BE THREATENED.

$$
057 
WGUS84 KSJT 011241
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 AM CDT MON OCT 1 2012

...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER SILVER AFFECTING COKE COUNTY

FLOOD WATERS ALONG THE COLORADO RIVER ABOVE SILVER CONTINUE TO
RECEDE.  THE RIVER HAS FALLEN BELOW FLOOD STAGE AND IS WITHIN ITS
BANKS ABOVE SILVER.  FLOODING OF LOW LYING AREAS INCLUDING RANCH
ROADS ALONG THE COLORADO RIVER IN WESTERN COKE COUNTY IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY CLICKING 
ON EACH POINT.

&&

TXC081-011311-
/O.EXP.KSJT.FL.W.0001.000000T0000Z-121001T1230Z/
/SILT2.2.ER.120929T0926Z.120929T1745Z.000000T0000Z.NO/
741 AM CDT MON OCT 1 2012

THE FLOOD WARNING HAS EXPIRED FOR
  THE COLORADO RIVER ABOVE SILVER.
* AT  7:00 AM MONDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at Sep 28, 4:04 PM CDT, 1 minute earlier.

Area forecast discussion, Sep 28, 4:04 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
404 PM CDT FRI SEP 28 2012

.SHORT TERM...
LOOK FOR HEAVY RAINFALL TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR
THE NEXT 24 HOURS. WE WILL CONTINUE THE FLASH FLOOD WATCH FOR ALL
BUT OUR BIG COUNTRY COUNTIES THROUGH 00Z TOMORROW EVENING. MODEL
DATA CONTINUE TO POINT TO A HEAVY RAIN EVENT. THE NAM DEVELOPS A
THETA E RIDGE ALOFT OVER OUR CENTRAL AND SOUTHERN COUNTIES OVERNIGHT
TONIGHT AND CONTINUE IT THROUGH TOMORROW AFTERNOON. IN
ADDITION...MODEL QPF FIELDS INDICATE THE MAIN RAIN AREA WILL SHIFT
SOUTH TOWARD OUR INTERSTATE 10 CORRIDOR OVERNIGHT TONIGHT. BY MID
DAY TOMORROW...I EXPECT A SURFACE LOW TO BE LOCATED OVER THE TEXAS
HILL COUNTRY. THIS WILL CREATE NORTH SURFACE WINDS OVER ALL OUR
COUNTIES. ALSO...NAM FORECAST SOUNDINGS...CENTERED OVER
ABILENE...SAN ANGELO...AND JUNCTION...INDICATE NEAR SATURATED
PROFILES WILL CONTINUE ACROSS OUR AREA OVERNIGHT. THEN...AS THE
UPPER-LEVEL TROF MOVES EAST...DRIER AIR ALOFT BEGINS TO MOVE INTO
WEST CENTRAL TEXAS FROM THE NORTH. THUS...PRECIPITABLE WATER VALUES
NEAR 2 INCHES TONIGHT OVER OUR AREA WILL DECREASE TO AROUND 1.5
INCHES BY TOMORROW EVENING WHEN OUR CURRENT FLASH FLOOD WATCH ENDS.
GIVEN MODEL DATA AND HPC HYDROLOGY DATA...I BELIEVE 1 TO 3 INCHES
ACROSS MOST OF WEST CENTRAL TEXAS THROUGH TOMORROW EVENING LOOKS ON
TRACK...ESPECIALLY IN THE AREAS WHERE WE HAVE THE WATCH IN EFFECT.
HIGHER AMOUNTS IN SOME LOCATIONS MAY REACH INTO THE 4 TO 6 INCHES
RANGE.

HUBER

.LONG TERM...

A FEW WRAPAROUND SHOWERS AND THUNDERSTORMS POSSIBLE SATURDAY
NIGHT AS THE UPPER TROUGH MOVES EAST. KEPT A SLIGHT CHANCE OF
RAIN...ALONG AND EAST OF AN THROCKMORTON...ABILENE...JUNCTION
LINE. WITH LITTLE LIFT HOWEVER...ONLY LIGHT AMOUNTS OF RAIN FROM
A TRACE TO 1/10 INCH EXPECTED. SUNDAY NIGHT...A WEAK SHORTWAVE
COMBINED WITH MID LEVEL MOISTURE IN NORTHERLY FLOW MAY ALSO BRING
A FEW LIGHT SHOWERS.

THE GFS MODEL BRINGS A STRONG COLD FRONT THROUGH WEDNESDAY NIGHT.
HOWEVER...THE 12Z RUN LACKS CONTINUITY BETWEEN PREVIOUS RUNS...
BEING AROUND 180 DEGREES OUT PHASE. LITTLE CHANGE TO THE EXTENDED
FORECAST AT THIS TIME...WITH THE CURRENT EC MODEL AND GFS ENSEMBLE
CLOSER TO YESTERDAYS GFS MODEL. DRY FORECAST NEXT WEEK...THOUGH
THERE IS A REMOTE CHANCE OF A SHOWER...WITH LOW LEVEL LIFT ALONG
COLD FRONT THURSDAY.

04
&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 63  76  60  79  57 /  90  70  20  10  20
SAN ANGELO 	 65  76  59  80  56 / 100  70  10  10  20
JUNCTION 	 67  73  63  79  55 / 100  80  20  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...TOM GREEN.

&&

HUBER/04
Hazardous weather outlook, Sep 28, 3:44 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 PM CDT FRI SEP 28 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-292045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
344 PM CDT FRI SEP 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOOK FOR SHOWERS AND THUNDERSTORMS TO PRODUCE HEAVY RAIN AMOUNTS
ACROSS WEST CENTRAL TEXAS. THE MAIN THREATS WILL BE FLASH FLOODING
AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL
TEXAS THROUGH TOMORROW EVENING. AGAIN...THE MAIN THREATS WILL BE
FLASH FLOODING AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HUBER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:36 AM CDTFlash Flood WatchSJTBrown, Coke, Coleman, Concho, Crockett, Irion and 10 more39 hr
Sep 28, 10:22 AM CDTAreal Flood AdvisorySJTSterling113 min
Sep 28, 12:12 PM CDTAreal Flood AdvisorySJTJones, Taylor2 hr
Sep 28, 1:25 PM CDTAreal Flood AdvisorySJTCoke, Sterling110 min
Sep 28, 4:36 PM CDTAreal Flood AdvisorySJTTom Green114 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.